January 2002

Deviation of ergodic averages for area-preserving flows on surfaces of high genus

Pages 1-103 by Giovanni Forni | From volume 155-1

Rational functions with real critical points and the B. and M. Shapiro conjecture in real enumerative geometry

Pages 105-129 by Alexandre Eremenko, Andrei Gabrielov | From volume 155-1

Braid groups are linear

Pages 131-156 by Daan Krammer | From volume 155-1

Entropy waves, the zig-zag graph product, and new constant-degree expanders

Pages 157-187 by Omer Reingold, Salil Vadhan, Avi Wigderson | From volume 155-1

Discrete analogues in harmonic analysis: Spherical averages

Pages 189-208 by Akos Magyar, Elias M. Stein, Stefan Wainger | From volume 155-1

Embeddedness of minimal surfaces with total boundary curvature at most $4\pi$

Pages 209-234 by Tobias Ekholm, Brian White, Daniel Wienholtz | From volume 155-1

Stability of blow-up profile and lower bounds for blow-up rate for the critical generalized KdV equation

Pages 235-280 by Yvan Martel, Frank Merle | From volume 155-1

Shadows and convexity of surfaces

Pages 281-293 by Mohammad Ghomi | From volume 155-1

Elliptic curves with large rank over function fields

Pages 295-315 by Douglas Ulmer | From volume 155-1

Closed characteristics on compact convex hypersurfaces in $\mathbf{R}^{2n}$

Pages 317-368 by Yiming Long, Chaofeng Zhu | From volume 155-2

Some new monotonicity theorems with applications to free boundary probems

Pages 369-404 by Luis A. Caffarelli, David Jerison, Carlos E. Kenig | From volume 155-2

Higher limits via subgroup complexes

Pages 405-457 by Jesper Grodal | From volume 155-2

Proof of the Double Bubble Conjecture

Pages 459-489 by Michael Hutchings, Frank Morgan, Manuel Ritoré, Antonio Ros | From volume 155-2

Algebraization of Frobenius splitting via quantum groups

Pages 491-551 by Shrawan Kumar, Peter Littelmann | From volume 155-2

The density of rational points on curves and surfaces (with an appendix by J.-L. Colliot-Thélène)

Pages 553-598 by D. Roger Heath-Brown | From volume 155-2

Polarizations and Grothendieck’s standard conjectures

Pages 599-610 by James S. Milne | From volume 155-2

Complete moduli in the presence of semiabelian group action

Pages 611-708 by Valery Alexeev | From volume 155-3

An equation of Monge Ampère type in conformal geometry, and four-manifolds of positive Ricci curvature

Pages 709-787 by Sun-Yung A. Chang, Matthew J. Gursky, Paul C. Yang | From volume 155-3

Fourier frames

Pages 789-806 by Joaquim Ortega-Cerdà, Kristian Seip | From volume 155-3

Linear equations in variables which Lie in a multiplicative group

Pages 807-836 by Jan-Hendrik Evertse, Hans Peter Schlickewei, Wolfgang M. Schmidt | From volume 155-3

Functorial products for $\mathrm{GL}_2 \times \mathrm{GL}_3$ and the symmetric cube for $\mathrm{GL}_2$

Pages 837-893 by Henry H. Kim, Freydoon Shahidi | From volume 155-3

Algebraic theories in homotopy theory

Pages 895-913 by Bernard Badzioch | From volume 155-3

Hodge structures on abelian varieties of type III

Pages 915-928 by Salman Abdulali | From volume 155-3

Convergence of spherical averages for actions of free groups

Pages 929-944 by Alexander I. Bufetov | From volume 155-3